Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Alexander A. Kiselev, William T. Laprade Professor

Alexander A. Kiselev

My current research interests focus on mathematical fluid mechanics and mathematical biology.
In the past, I have also worked on reaction-diffusion equations and spectral theory of Schredinger operators. 

Contact Info:
Office Location:  
Office Phone:  (919) 660-2839
Email Address: send me a message
Web Page:  https://services.math.duke.edu/~kiselev/

Teaching (Fall 2019):

  • MATH 631.01, MEASURE AND INTEGRATION Synopsis
    Physics 259, MW 01:25 PM-02:40 PM
Education:

Ph.D.California Institute of Technology1997
Keywords:

Biology--Mathematical models • Fluid mechanics • Reaction-diffusion equations • Spectral theory (Mathematics)

Recent Publications   (More Publications)

  1. Kiselev, A; Li, C, Global regularity and fast small-scale formation for Euler patch equation in a smooth domain, Communications in Partial Differential Equations, vol. 44 no. 4 (April, 2019), pp. 279-308 [doi]  [abs]
  2. Do, T; Kiselev, A; Xu, X, Stability of Blowup for a 1D Model of Axisymmetric 3D Euler Equation, Journal of Nonlinear Science, vol. 28 no. 6 (December, 2018), pp. 2127-2152, Springer Nature America, Inc [doi]  [abs]
  3. Kiselev, A, Special Issue Editorial: Small Scales and Singularity Formation in Fluid Dynamics, Journal of Nonlinear Science, vol. 28 no. 6 (December, 2018), pp. 2047-2050, Springer Nature America, Inc [doi]
  4. Do, T; Kiselev, A; Ryzhik, L; Tan, C, Global Regularity for the Fractional Euler Alignment System, Archive for Rational Mechanics and Analysis, vol. 228 no. 1 (April, 2018), pp. 1-37, Springer Nature [doi]  [abs]
  5. Kiselev, A; Tan, C, Finite time blow up in the hyperbolic Boussinesq system, Advances in Mathematics, vol. 325 (February, 2018), pp. 34-55, Elsevier BV [doi]  [abs]
Recent Grant Support

  • Regularity, blow up and mixing in fluids, National Science Foundation, 2018/07-2020/06.      

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320